# SDR DALA2022081905632

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 91,677 hours, 41,905 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 SLIDE OVER L1 DOOR INTERMITTENT OR NOT WORKING. CORRECTIVE ACTION: OPS CKS GOOD. (9109644)
